# SDR SIMA201811086002

- Difficulty date: November 6, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 37,410 hours, 31,878 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Unsecure
- Location: Pax Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON GATE ARRIVAL UNABLE TO OPEN MAIN PAX DOOR FROM INSIDE. HAD TO BE OPEN FROM OUTSIDE.-C/A-RE SECURED DOOR HANDLE ATTACH BOLT AN OPERATED DOOR SEVERAL TIMES FROM INSIDE. IAW EMB145 AMM52-18-05. REF AML LOG 4442071 ITEM 2 FOR FUNCTIONAL TEST. PERFORMED MAIN CABIN DOOR FUNCTIONAL TEST IAW EMB 145 AMM 52-18-06. FUNCTIONAL CHECK GOOD.
